Fourth order tri band bandpass filter using

Báo cáo hóa học: "Research Article Multiplicity Results Using Bifurcation Techniques for a Class of Fourth-Order m-Point Boundary Value Problems" docx

Báo cáo hóa học:
... real Banach space and L : E → E be a compact linear map If there exists μ ∈ R 0, ∞ and / v ∈ E such that v μLv, μ is said to be a real characteristic Boundary Value Problems value of L The set of ... differential equations,” Applied Mathematics and Computation, vol 89, no 1-3, pp 133–146, 1998 R Ma and N Castaneda, “Existence of solutions of nonlinear m-point boundary- value problems,” Journal of Mathematical ... 2 Boundary Value Problems Multi-point boundary value problems for ordinary differential equations arise in different areas of applied mathematics and physics The existence of solutions of the...
  • 20
  • 62
  • 0

Tài liệu Digivance® Street-Level Coverage Solution (SCS) 800/900 ESMR,1900 MHz and 800/900 ESMR, 1900 MHz Tri-Band Systems ppt

Tài liệu Digivance® Street-Level Coverage Solution (SCS) 800/900 ESMR,1900 MHz and 800/900 ESMR, 1900 MHz Tri-Band Systems ppt
... Digivance® SCS 800/900 ESMR,1 900 MHz and 800/900 ESMR, 1900 MHz Tri-Band Systems 12/06 • 103277AE Digivance® Street-Level Coverage Solution Overview With increased popularity and reliance ... Unit 1900 MHz Dual-band enclosure with two frequency bands +1-952-938-8080 • 1-800-366-3891 Digivance® Digivance® Street-Level Coverage Solution SCS 800/900 ESMR,1 900 MHz and 800/900 ESMR, 1900 MHz ... typical and subject to change www.adc.com • +1-952-938-8080 • 1-800-366-3891 Digivance® Digivance® Street-Level Coverage Solution SCS 800/900 ESMR,1 900 MHz and 800/900 ESMR, 1900 MHz Tri-Band Systems...
  • 8
  • 186
  • 0

Báo cáo hóa học: " Fourth order elliptic system with dirichlet boundary condition" pptx

Báo cáo hóa học:
... jumping problems with Dirichlet boundary condition In this paper we improve the multiplicity results of the single fourth order elliptic problem to that of the fourth order elliptic system Our main ... a semilinear elliptic problem Diff Integ Equat 5(3), 561–565 (1992) doi:10.1186/1029-242X-2011-60 Cite this article as: Jung and Choi: Fourth order elliptic system with dirichlet boundary condition ... Lemma 2.1, the solution u Î H We complete the proof ■ Abbreviations (FESDBC): fourth- order elliptic system with Dirichlet boundary condition Acknowledgements This work(Tacksun Jung) was supported...
  • 9
  • 93
  • 0

Báo cáo hóa học: "Research Article A Fourth-Order Boundary Value Problem with One-Sided Nagumo Condition" ppt

Báo cáo hóa học:
... Differentialgleichung y Society of Japan, vol 1937, no 3, pp 861–866, 19 15 A Cabada, “An overview of the lower and upper solutions method with nonlinear boundary value conditions,” Boundary Value Problems, ... Gyulov, and A I Santos, “Existence and location result for a fourth order boundary ´ value problem, ” Discrete and Continuous Dynamical Systems Series A, supplement, pp 662–671, 2005 A Cabada, M ... Problems, vol 2011, Article ID 893753, 18 pages, 2011 16 M R Grossinho, F M Minhos, and A I Santos, A third order boundary value problem with one´ sided Nagumo condition,” Nonlinear Analysis: Theory,...
  • 13
  • 112
  • 0

Báo cáo hóa học: " Research Article Existence of Positive Solutions for Nonlocal Fourth-Order Boundary Value Problem with Variable Parameter" doc

Báo cáo hóa học:
... for some fourth-order boundary value problems,” Nonlinear Analysis Theory, Methods & Applications, vol 67, no 6, pp 1704–1709, 2007 G Chai, Existence of positive solutions for fourth-order boundary ... a fourth-order boundary value problem, ” Nonlinear Analysis Theory, Methods & Applications, vol 70, no 10, pp 3561–3566, 2009 Y Li, Positive solutions of fourth-order boundary value problems with ... “Symmetric positive solutions for nonlocal boundary value problems of fourth order,” Nonlinear Analysis Theory, Methods & Applications, vol 68, no 3, pp 645–651, 2008 R Ma, Existence of positive solutions...
  • 11
  • 139
  • 0

báo cáo hóa học:" Research Article Uniqueness and Parameter Dependence of Positive Solution of Fourth-Order Nonhomogeneous BVPs" pptx

báo cáo hóa học:
... existence and nonexistence of positive solutions to a class of third-order three-point nonhomogeneous BVP The authors in 12 studied the multiplicity of positive solutions for some fourth-order ... with nonhomogeneous boundary conditions II,” Journal of Mathematical Analysis and Applications, vol 330, no 2, pp 1393–1411, 2007 10 L Kong and Q Kong, Uniqueness and parameter dependence of solutions ... unique positive solution of the BVP 1.5 – 1.7 The first part of the theorem is proved In the rest of the proof, we will prove that such a positive solution uλ t satisfies properties P1 , P2 , and...
  • 9
  • 55
  • 0

báo cáo hóa học:" Research Article Accurate Asymptotic Formulas for Eigenvalues and Eigenfunctions of a Boundary-Value Problem of Fourth Order" pdf

báo cáo hóa học:
... regular boundary value problems,” European Journal of Pure and Applied Mathematics, vol 1, no 2, pp 51–60, 2008 K R Mamedov and H Menken, Asymptotic formulas for eigenvalues and eigenfunctions of ... Sturm-Liouville Operators and Applications, vol 22 of Operator Theory: Advances and Applications, Birkh¨ user, Basel, Switzerland, 1986 a M A Naimark, Linear Differential Operators Part 1, Frederick Ungar, New ... Case Assume that q x ∈ C 0, π and the condition q π − q / holds Based on the asymptotic expressions of the fundamental solutions of 1.1 and the asymptotic formulas for eigenvalues of the boundary-value...
  • 21
  • 67
  • 0

báo cáo hóa học:" Research Article Positive Solutions for Fourth-Order Singular p-Laplacian Differential Equations with Integral Boundary Conditions" pptx

báo cáo hóa học:
... 351–363, 2008 13 X Zhang, M Feng, and W Ge, “Symmetric positive solutions for p-Laplacian fourth-order differential equations with integral boundary conditions,” Journal of Computational and Applied ... X Zhang and L Liu, “A necessary and sufficient condition for positive solutions for fourth-order multi-point boundary value problems with p-Laplacian, ” Nonlinear Analysis: Theory, Methods & Applications, ... smooth positive solutions to a class of singular m-point boundary value problems,” Boundary Value Problems, vol 2009, Article ID 191627, 13 pages, 2009 J R Graef and J R L Webb, “Third order boundary...
  • 23
  • 101
  • 0

Báo cáo sinh học: " Research Article Nodal Solutions for a Class of Fourth-Order Two-Point Boundary Value Problems" docx

Báo cáo sinh học:
... Journal of Mathematical Analysis and Applications, vol 314, no 1, pp 254–265, 2006 10 R Ma, Nodal solutions of boundary value problems of fourth-order ordinary differential equations,” Journal of ... positive solutions of a fourth-order boundary value problem,” Applied Mathematics and Computation, vol 168, no 2, pp 1219–1231, 2005 R Ma, Nodal solutions for a fourth-order two-point boundary value ... Computational and Applied Mathematics, vol 10, no 2, pp 203–217, 1984 R Ma and H P Wu, “Positive solutions of a fourth-order two-point boundary value problem,” Acta Mathematica Scientia A, vol 22,...
  • 11
  • 95
  • 0

Báo cáo sinh học: " Research Article Multiple Positive Solutions of Fourth-Order Impulsive Differential Equations with Integral Boundary Conditions and One-Dimensional p-Laplacian" ppt

Báo cáo sinh học:
... theory of integral equations and their relation with boundaryvalue problems, we refer to the book of Corduneanu 22 and Agarwal and O’Regan 23 On the other hand, boundary- value problems with integral ... paper, we consider the existence of positive solutions for a class of boundary value problems with integral boundary conditions of fourth-order impulsive differential equations: f t, y t , φp y t ... studied boundary conditions corresponding to clamped and hinged ends and many nonlocal boundary conditions and established excellent existence results for multiple positive solutions of fourth-order...
  • 26
  • 113
  • 0

báo cáo hóa học:" Existence and multiplicity of solutions for a fourth-order elliptic equation" potx

báo cáo hóa học:
... Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, P R China ∗ Corresponding author: wang-fanglei@hotmail.com Email address: YA: anykna@nuaa.edu.cn Abstract This article ... Existence and multiplicity of solutions for a fourth-order elliptic equation Fanglei Wang∗1 and Yukun An2 College Department of Science, Hohai University, Nanjing, 210098, P R China of Mathematics, ... References [1] Ma, TF: Existence results for a model of nonlinear beam on elastic bearings Appl Math Lett 13, 11–15 (2000) [2] Ma, TF: Existence results and numerical solutions for a beam equation with...
  • 18
  • 54
  • 0

báo cáo hóa học:" Existence of positive solutions for fourth-order semipositone multi-point boundary value problems with a sign-changing nonlinear term" docx

báo cáo hóa học:
... Existence of positive solutions for fourth-order semipositone multi-point boundary value problems with a sign-changing nonlinear term Yan Sun Department of Mathematics, Shanghai Normal University, ... [7] Gupta, CP: Solvability of a three-point nonlinear boundary value problems for a second order ordinary differential equation J Math Anal Appl 168, 540–551 (1992) 23 [8] Gupta, CP: A sharp condition ... problem at resonance Nonlinear Anal 24(10), 1483–1489 (1995) [5] Gupta, CP, Ntouyas, SK, Tsamatos, P: On an m-point boundary value problem for second-order ordinary differential equations Nonlinear Anal...
  • 25
  • 60
  • 0

báo cáo hóa học:" Research Article Existence and Uniqueness of Positive Solutions for Discrete Fourth-Order Lidstone Problem with a Parameter" doc

báo cáo hóa học:
... estimates on multiple solutions of Lidstone boundary value problems,” Acta Mathematica Hungarica, vol 86, no 1-2, pp 137–168, 2000 16 P J Y Wong and R P Agarwal, “Characterization of eigenvalues for ... equations,” Lithuanian Mathematical Journal, vol 49, no 1, pp 71–92, 2009 11 D R Anderson and F Minhos, A discrete fourth-order Lidstone problem with parameters,” Applied ´ Mathematics and Computation, ... He and Y Su, “On discrete fourth-order boundary value problems with three parameters,” Journal of Computational and Applied Mathematics, vol 233, no 10, pp 2506–2520, 2010 13 R P Agarwal and...
  • 18
  • 115
  • 0

Báo cáo hóa học: "Research Article On the Nonexistence and Existence of Solutions for a Fourth-Order Discrete Boundary Value Problem" doc

Báo cáo hóa học:
... and Computation, vol 203, no 1, pp 30–38, 2008 20 D Bai and Y Xu, “Nontrivial solutions of boundary value problems of second-order difference equations,” Journal of Mathematical Analysis and Applications, ... to deal with the existence of solutions for the boundary value problems of fourth-order differential equations Because of applications in many areas for difference equations, in recent years, there ... Z Bai and H Wang, On positive solutions of some nonlinear fourth-order beam equations,” Journal of Mathematical Analysis and Applications, vol 270, no 2, pp 357–368, 2002 Q Yao, “Positive solutions...
  • 18
  • 92
  • 0

Báo cáo hóa học: " Research Article Existence of Positive Solutions for Fourth-Order Three-Point Boundary Value Problems Chuanzhi Bai" ppt

Báo cáo hóa học:
... Krasnoselskii’s theorem of cone expansion/compression type has been used to study the existence of positive solutions of boundary value problems in many papers; Chuanzhi Bai see, for example, Liu [7], ... multiplicity of solutions of a kind of fourth-order boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol 62, no 5, pp 803–816, 2005 [7] B Liu, Positive solutions of fourth-order ... two-point boundary value problems, ” Electronic Journal of Differential Equations, no 16, pp 1–8, 2007 [9] R Ma, Positive solutions of fourth-order two-point boundary value problems, ” Annals of Differential...
  • 10
  • 56
  • 0

Xem thêm

Nạp tiền Tải lên
Đăng ký
Đăng nhập